# SDR 2003UALA00954

- Difficulty date: December 13, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 33,227 hours, 12,227 cycles
- Engine: Iae V2527A5
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR MR55501-006 HAD 2 AREAS OF WATER INGRESS FOUND DURING ACP OF COA 40535.  ONE ON THE UPPER SURFACE 2.3 BY 1.4 INCH, 154 INCHES FROM THE I/B EDGE, AND 3.5 INCHES FROM THE T/E.  ONE ON THE LWR SURFACE 2.9 BY 1.9 INCH, 139 INCHES FROM THE I/B EDGE AND 3.5 INCHES FROM THE T/E.  MAJOR REPAIR ACCOMPLISHED.  REPAIRS ACP PER SRM 55-21-11 REP 5E, PG 226, FIG 205 SHEET 3.
